# SDR PIDA07014

- Difficulty date: March 9, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N757BJ
- Make and model: Boeing 757236
- Aircraft serial: 22176
- Aircraft time: 50,746 hours, 23,649 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1620 S17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A DENT WAS FOUND IN THE FUSELAGE SKIN AT BS 1620 JUST ABOVE STR 17LT.  DENT REPAIRED IN ACCORDANCE WITH BOEING MESSAGE 1-295219323-1, -4, -5, -7, -8, AND -9 WITH FAA DOA APPROVED 8100-9 DATED 13 MARCH 2007.
